Conference Proceedings

Fifth International Conference on Advances in Computing, Communication and Information Technology - CCIT 2017

A Binomially Coefficient Class of Integrators

Author(s) : AASHIKPELOKHAI, U.S.U , ELAKHE, A.O , ONIANWA, C.U

Abstract

A portable class of integrators whose numerator and denominator coefficients are Binomial in form is derived. The derivation is based on a known stability function of the arbitrary [L, M] rational integrator, The stability function of this rational integrator is obtained and through which w e obtain our initial Binomially Coefficient integrators. The research went further to prove the convergence and consistency of the derived integrators. Experiments carried out show good encouragement in the applications.

Conference Title : Fifth International Conference on Advances in Computing, Communication and Information Technology - CCIT 2017
Conference Date(s) : 02-03 September, 2017
Place : Novotel Zurich City-West Schiffbaustrasse 13, 8005 Zurich, Switzerland
No fo Author(s) : 3
DOI : 10.15224/978-1-63248-131-3-64
Page(s) : 117 - 122
Electronic ISBN : 978-1-63248-131-3
Views : 249   |   Download(s) : 135